Continuous restrictions of linear operators

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)121-136
Number of pages16
JournalInfinite Dimensional Analysis Quantum Probability and Related Topics
Volume4
Issue number1
Publication statusPublished - Mar 2001

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Mathematical Physics
  • Statistics and Probability
  • Statistical and Nonlinear Physics

Cite this